Table of Contents Author Guidelines Submit a Manuscript
Journal of Parasitology Research
Volume 2012, Article ID 921715, 8 pages
http://dx.doi.org/10.1155/2012/921715
Research Article

Modeling the Effects of Relapse in the Transmission Dynamics of Malaria Parasites

1Instituto Gulbenkian de Ciência, 2781-901 Oeiras, Portugal
2Department of Parasitology, Institute for Biomedical Sciences, University of São Paulo, 05508-000 São Paulo, SP, Brazil

Received 1 May 2011; Revised 12 July 2011; Accepted 20 July 2011

Academic Editor: Mauricio M. Rodrigues

Copyright © 2012 Ricardo Águas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ricardo Águas, Marcelo U. Ferreira, and M. Gabriela M. Gomes, “Modeling the Effects of Relapse in the Transmission Dynamics of Malaria Parasites,” Journal of Parasitology Research, vol. 2012, Article ID 921715, 8 pages, 2012. https://doi.org/10.1155/2012/921715.